# SDR CALA2025112511472

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N38417
- Make and model: Boeing 737924ER
- Aircraft serial: 31665
- Aircraft time: 54,068 hours, 19,306 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indication Sys
- Condition: False Indication
- Location: Zone 100
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NO 1 ENG FUEL RAPIDLY DROPPED AFTER SHUTTING OFF CENTER TANK PUMPS PERFORMED FIM 28-41 TASK 814, FQIS BITE GROUND TEST PASSED. SUMPED ALL FUEL TANKS, NO CONTAMINATION FOUND. CHECKED FUEL TANK QUANTITIES USING FUEL MEASURING STICKS, QUANTITY MATCHES FLIGHT DECK INDICATIONS. PERFORMED ENGINE RUN PER 71-00-00, NO DEFECTS NOTED. OK TO CONTINUE.
